# SDR DALA2015051703325

- Difficulty date: May 8, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, LT PYLON OTBD ACCESS DOOR AT MID SPAR NACELLE STA 169, FOUND CRACKED ON FORWARD SIDE OF PANEL.  REMOVED DAMAGE & BONDED PERMANENT FILLER & DOUBLER IAW SRM 51-70-10.
